Menu
Your Cart

Ace Plus Tablet

Ace Plus Tab, Paracetamol & Caffeine, Caffeine
Ace Plus Tablet
Tk3
10 Pcs sold
3950 Interested
This product has a minimum quantity of 10

Indication: 
Fever, headache, migraine, muscle ache, backache, toothache & menstrual pain.

Dosage & Administration:
Adults: 1-2 tablets every 4-6 hours. Maximum dose: 8 tablets daily. Not recommended for children below 12 years.

Preparation: 
Each box contains 200 tablets of Paracetamol 500 mg & Caffeine 65 mg in a blister pack.

Write a review

Note: HTML is not translated!
Bad Good